Curriculum vitae

Esteban Maria J.

Directeur de recherche CNRS
CEREMADE

estebanping @ ceremade.dauphinepong.fr
Tel : + 33 1 44 05 46 79
Bureau : B 629
Site web personnel

Biographie

Please see my webpage with an updated CV both in french and English at:

https://www.ceremade.dauphine.fr/~esteban/

Dernières publications

Articles

Dolbeault J., Esteban M., Laptev A., Loss M. (2018), Magnetic rings, Journal of Mathematical Physics, vol. 59, n°5

Dolbeault J., Esteban M., Laptev A., Loss M. (2018), Interpolation inequalities and spectral estimates for magnetic operators, Annales Henri Poincaré, vol. 19, n°5, p. 1439–1463

Chupin M., Dolbeault J., Esteban M., Lewin M. (2018), Une cartographie de la communauté mathématique française, Gazette des Mathématiciens, vol. 156, n°avril 2018, p. 49-61

Esteban M., Lewin M., Séré É. (2017), Domains for Dirac-Coulomb min-max levels, Revista Matematica Iberoamericana, vol. in press, p. 45

Dolbeault J., Esteban M., Loss M., Muratori M. (2017), Symmetry for extremal functions in subcritical Caffarelli-Kohn-Nirenberg inequalities, Comptes rendus. Mathématique, vol. 355, n°2, p. 133-154

Dolbeault J., Esteban M., Loss M. (2017), Interpolation inequalities on the sphere: linear vs. nonlinear flows, Annales de la Faculté des Sciences de Toulouse. Mathématiques. Série 6, vol. 26, n°2, p. 351-379

Dolbeault J., Esteban M., Jankowiak G. (2017), Onofri inequalities and rigidity results, Discrete and Continuous Dynamical Systems. Series A, vol. 37, n°6, p. 3059-3078

Dolbeault J., Esteban M., Loss M. (2016), Interpolation inequalities, nonlinear flows, boundary terms, optimality and linearization, Journal of Elliptic and Parabolic Equations, vol. 2, n°1-2, p. 267-295

Dolbeault J., Esteban M., Loss M. (2016), Rigidity versus symmetry breaking via nonlinear flows on cylinders and Euclidean spaces, Inventiones Mathematicae, vol. 206, n°2, p. 397-440

Dolbeault J., Esteban M., Jankowiak G. (2015), Rigidity results for semilinear elliptic equations with exponential nonlinearities and Moser-Trudinger-Onofri inequalities on two-dimensional Riemannian manifolds, Calculus of Variations and Partial Differential Equations, vol. 54, n°3, p. 2465-2481

Dolbeault J., Esteban M., Filippas S., Tertikas A. (2015), Rigidity results with applications to best constants and symmetry of Caffarelli-Kohn-Nirenberg and logarithmic Hardy inequalities, Calculus of Variations and Partial Differential Equations, vol. 54, n°3, p. 2465-2481

Dolbeault J., Esteban M., Loss M. (2015), Keller-Lieb-Thirring inequalities for Schrödinger operators on cylinders, Comptes rendus. Mathématique, vol. 353, n°9, p. 813-818

Dolbeault J., Esteban M., Jankowiak G. (2015), The Moser-Trudinger-Onofri inequality, Chinese Annals of Mathematics. Series B, vol. 36, n°5, p. 777-802

Laptev A., Esteban M., Dolbeault J., Loss M. (2014), One-dimensional Gagliardo-Nirenberg-Sobolev inequalities: Remarks on duality and flows, Journal of The London Mathematical Society, vol. 90, n°2, p. 525-550

Loss M., Dolbeault J., Esteban M. (2014), Nonlinear flows and rigidity results on compact manifolds, Journal of Functional Analysis, vol. 267, n°5, p. 1338-1363

Esteban M., Kowalczyk M., Loss M., Dolbeault J. (2014), Improved interpolation inequalities on the sphere, Discrete and Continuous Dynamical Systems. Series S, vol. 7, n°4, p. 695-724

Dolbeault J., Esteban M., Laptev A. (2014), Spectral estimates on the sphere, Analysis & PDE, vol. 7, n°2, p. 435-460

Dolbeault J., Esteban M. (2014), Branches of non-symmetric critical points and symmetry breaking in nonlinear elliptic partial differential equations, Nonlinearity, vol. 27, n°3, p. n°435

Esteban M., Kowalczyk M., Loss M., Dolbeault J. (2013), Sharp interpolation inequalities on the sphere: new methods and consequences, Chinese Annals of Mathematics. Series B, vol. 34, n°1, p. 99-112

Esteban M., Rota Nodari S. (2013), Ground States for a Stationary Mean-Field Model for a Nucleon, Annales Henri Poincaré, vol. 14, n°5, p. 1287-1303

Dolbeault J., Laptev A., Esteban M., Loss M. (2013), Spectral properties of Schrödinger operators on compact manifolds: rigidity, flows, interpolation and spectral estimates, Comptes rendus. Mathématique, vol. 351, n°11-12, p. 437-440

Dolbeault J., Esteban M. (2012), A scenario for symmetry breaking in Caffarelli-Kohn-Nirenberg inequalities, Journal of Numerical Mathematics, vol. 20, n°3-4, p. 233-250

Esteban M., Dolbeault J., Loss M. (2012), Symmetry of extremals of functional inequalities via spectral estimates for linear operators, Journal of Mathematical Physics, vol. 53, n°9, p. 18 pages

Dolbeault J., Esteban M. (2012), Extremal functions for Caffarelli-Kohn-Nirenberg and logarithmic Hardy inequalities, Proceedings of the Royal Society of Edinburgh. Section A, Mathematical and Physical Sciences, vol. 142, n°4, p. 745-767

Esteban M., Rota Nodari S. (2012), Symmetric ground states for a stationary relativistic mean-field model for nucleons in the nonrelativistic limit, Reviews in Mathematical Physics, vol. 24, n°10, p. 1250025

Dolbeault J., Tertikas A., Tarantello G., Esteban M. (2011), Radial symmetry and symmetry breaking for some interpolation inequalities, Calculus of Variations and Partial Differential Equations, vol. 42, n°3-4, p. 461-485

Esteban M. (2011), Une revue sur quelques inégalités fonctionnelles et les propriétés de symétrie pour leurs fonctions extrémales, Séminaire Laurent Schwartz -EDP et applications, vol. 2011-2012, n°Exp. n°29, p. 13

Quaas A., Felmer P., Esteban M. (2010), Superlinear elliptic equation for fully nonlinear operators without growth restrictions for the data, Proceedings of the Edinburgh Mathematical Society, vol. 53, n°1, p. 125-141

Esteban M., Savin A., Lewin M. (2010), Symmetry Breaking of Relativistic Multiconfiguration Methods in the Nonrelativistic Limit, Nonlinearity, vol. 23, n°4, p. 767-791

Felmer P., Quaas A., Esteban M. (2010), Eigenvalues for Radially Symmetric Fully Nonlinear Operators, Communications in Partial Differential Equations, vol. 35, n°9, p. 1716-1737

Dolbeault J., Esteban M., Tarantello G. (2009), Multiplicity results for the assigned Gauss curvature problem in R2, Nonlinear Analysis, vol. 70, n°8, p. 2870-2881

Tarantello G., Loss M., Dolbeault J., Esteban M. (2009), On the symmetry of extremals for the Caffarelli-Kohn-Nirenberg inequalities, Advanced Nonlinear Studies, vol. 9, n°4, p. 713-726

Esteban M. (2008), Some mathematical and numerical problems in relativistic quantum mechanics, Bollettino della Unione Matematica Italiana, vol. (9) 1, n°3, p. 683-693

Esteban M., Tarantello G., Dolbeault J. (2008), The role of Onofri type inequalities in the symmetry properties of extremals for Caffarelli-Kohn-Nirenberg inequalities, in two space dimensions, Annali della Scuola Normale Superiore di Pisa. Classe di Scienze, vol. 7, n°2, p. 313–341

Esteban M., Bosi R., Dolbeault J. (2008), Estimates for the optimal constants in multipolar Hardy inequalities for Schrödinger and Dirac operators, Communications on Pure and Applied Mathematics, vol. 7, n°3, p. 533–562

Loss M., Esteban M., Dolbeault J. (2008), Characterization of the critical magnetic field in the Dirac-Coulomb equation, Journal of Physics. A, Mathematical and Theoretical, vol. 41, n°18, p. 185-303

Séré E., Lewin M., Esteban M. (2008), Variational methods in relativistic quantum mechanics, Bulletin of the American Mathematical Society, vol. 45, n°4, p. 535–593

Esteban M., Loss M. (2007), Self-adjointness for Dirac operators via Hardy-Dirac inequalities, Journal of Mathematical Physics, vol. 48, n°11, p. 112-107

Quaas A., Esteban M., Felmer P. (2007), Large critical exponents for some second order uniformly elliptic operators., Communications in Partial Differential Equations, vol. 32, n°4, p. 543-556

Esteban M., Duoandikoetxea J., Dolbeault J., Vega L. (2007), Hardy-type estimates for Dirac operators, Annales scientifiques de l'Ecole normale supérieure, vol. 40, n°6, p. 885-900

Loss M., Dolbeault J., Esteban M. (2007), Relativistic hydrogenic atoms in strong magnetic fields, Annales Henri Poincaré, vol. 8, n°4, p. 749-779

Séré E., Dolbeault J., Esteban M. (2006), General results on the eigenvalues of operators with gaps, arising from both ends of the gaps. Application to Dirac operators., Journal of the European Mathematical Society, vol. 8, n°2, p. 243-251

Esteban M., Séré E., Buffoni B. (2006), Normalized solutions to strongly indefinite semilinear equations, Advanced Nonlinear Studies, vol. 6, n°2, p. 323-347

Quaas A., Busca J., Esteban M. (2005), Nonlinear Eigenvalues and Bifurcation Problems for Pucci's Operator, Annales de l'Institut Henri Poincaré (C) Analyse non linéaire, vol. 22, n°2, p. 187-206

Adimurthi N., Esteban M. (2005), An improved Hardy-Sobolev inequality in W1,p and its application to Schrödinger operators, NoDEA. Nonlinear Differential Equations and Applications, vol. 12, n°2, p. 243-263

Séré E., Esteban M., Barbaroux J-M. (2005), Some connections between Dirac-Fock and Electron-Positron Hartree-Fock, Annales Henri Poincaré, vol. 6, n°1, p. 85-102

Grandmont C., Chambolle A., Esteban M., Desjardins B. (2005), Existence of Weak Solutions for the Unsteady Interaction of a Viscous Fluid with an Elastic Plate, Journal of Mathematical Fluid Mechanics, vol. 7, n°3, p. 368-404

Loss M., Dolbeault J., Esteban M., Vega L. (2004), An analytical proof of Hardy-like inequalities related to the Dirac operator, Journal of Functional Analysis, vol. 216, n°1, p. 1-21

Esteban M. (2004), Existence of 3D Skyrmions, Communications in Mathematical Physics, vol. 251, n°1, p. 209-210

Dolbeault J., Séré E., Esteban M. (2003), A variational method for relativistic computations in atomic and molecular physics, International Journal of Quantum Chemistry, vol. 93, n°3, p. 149-155

Séré E., Dolbeault J., Esteban M. (2002), About a non-homogeneous Hardy-inequality and its relation with the spectrum of Dirac operators, Séminaire Équations aux dérivées partielles (dit "Goulaouic-Schwartz"), p. Exposé n°XVIII

Ramaswamy M., Esteban M., Dolbeault J. (2002), Radial Singular Solutions of a Critical Problem in a Ball, Differential and Integral Equations, vol. 15, n°1, p. 1459-1474

Biler P., Dolbeault J., Esteban M. (2002), Intermediate asymptotics in L1 for general nonlinear diffusion equations, Applied Mathematics Letters, vol. 15, n°1, p. 101-107

Karch G., Biler P., Esteban M., Dolbeault J. (2001), Stationary solutions, intermediate asymptotics and large-time behaviour of type II Streater's models, Advances in Differential Equations, vol. 6, n°4, p. 461-480

Séré E., Esteban M. (2001), Nonrelativistic Limit of the Dirac-Fock Equations, Annales Henri Poincaré, vol. 2, n°5, p. 941-961

Grandmont C., Le Tallec P., Desjardins B., Esteban M. (2001), Weak Solutions for a Fluid-Elastic Structure Interaction Model, Revista Matematica Complutense, vol. 14, n°2, p. 523-538

Desjardins B., Esteban M. (2000), On Weak Solutions for Fluid­ Rigid Structure Interaction:Compressible and Incompressible Models, Communications in Partial Differential Equations, vol. 25, n°7-8, p. 263-285

Giacomoni J., Esteban M. (2000), Existence of global branches of positive solutions for semilinear elliptic degenerate problems, Journal de mathématiques pures et appliquées, vol. 79, n°7, p. 715-740

Benguria R., Dolbeault J., Esteban M. (2000), Classification of the Solutions of Semilinear Elliptic Problems in a Ball, Journal of Differential Equations, vol. 167, n°2, p. 438-466

Séré E., Esteban M., Dolbeault J. (2000), Variational characterization for eigenvalues of Dirac operators, Calculus of Variations and Partial Differential Equations, vol. 10, n°4, p. 321-347

Séré E., Vanbreugel M., Dolbeault J., Esteban M. (2000), Minimization Methods for the One-Particle Dirac Equation, Physical Review Letters, vol. 85, n°19, p. 4020-4023

Séré E., Esteban M., Dolbeault J. (2000), On the Eigenvalues of Operators with Gaps. Application to Dirac Operators, Journal of Functional Analysis, vol. 174, n°1, p. 208-226

Séré E., Esteban M. (1999), Solutions of the Dirac-Fock Equations for Atoms and Molecules, Communications in Mathematical Physics, vol. 203, n°3, p. 499-530

Desjardins B., Esteban M. (1999), Existence of Weak Solutions for the Motion of Rigid Bodies in a Viscous Fluid, Archive for Rational Mechanics and Analysis, vol. 146, n°1, p. 59-71

Esteban M., Séré E., Georgiev V. (1996), Stationary solutions of the Maxwell-Dirac and the Klein-Gordon-Dirac equations, Calculus of Variations and Partial Differential Equations, vol. 4, n°3, p. 265-281

Georgiev V., Esteban M., Séré E. (1996), Bound-state solutions of the Maxwell-Dirac and the Klein-Gordon-Dirac systems, Letters in Mathematical Physics, vol. 38, n°2, p. 217-220

Lachowicz M., Bellomo N., Esteban M. (1995), Nonlinear kinetic equations with dissipative collisions, Applied Mathematics Letters, vol. 8, n°5, p. 47-52

Séré E., Esteban M. (1995), Stationary states of the nonlinear Dirac equation: A variational approach, Communications in Mathematical Physics, vol. 171, n°2, p. 323-350

Lions P-L., Esteban M. (1983), A compactness lemma, Nonlinear Analysis, vol. 7, n°4, p. 381-385

Chapitres d'ouvrage

Esteban M., Dolbeault J., Loss M., Kowalczyk M. (2014), Sharp Interpolation Inequalities on the Sphere: New Methods and Consequences, in Maday, Yvon, Partial Differential Equations: Theory, Control and Approximation. In Honor of the Scientific Heritage of Jacques-Louis Lions, Berlin: Springer, p. 429

Esteban M., Dolbeault J. (2012), About existence, symmetry and symmetry breaking for extremal functions of some interpolation functional inequalities, in Karlsen, Kenneth H., Nonlinear Partial Differential Equations - The Abel Symposium 2010, Berlin: Abel Symposia, p. 360

Nadzieja T., Markowich P., Dolbeault J., Biler P., Esteban M. (2004), Steady states for Streater’s energy-transport models of self-gravitating particles, in Ringhofer, Christian, Transport in transition regimes, Berlin: Springer, p. 37-56

Indelicato P., Dolbeault J., Séré E., Esteban M., Desclaux J. (2003), Computational approaches of relativistic models in quantum chemistry, in Le Bris, Claude, Handbook of Numerical Chemistry Elsevier, p. 899

Séré E., Esteban M. (1997), Existence and multiplicity of solutions for linear and nonlinear Dirac problems, in Sulem, Catherine, Partial differential equations and their applications, Providence (RI): American Mathematical Society, p. 315

Communications avec actes

Esteban M., Dolbeault J. (2011), Extremal functions in some interpolation inequalities: Symmetry, symmetry breaking and estimates of the best constants, in Exner, Pavel, Mathematical results in quantum physics. Proceedings of the QMath11 Conference Hradec Králové, Czech Republic, 6 - 10 September 2010, Hradec Králové, World Scientific, 178-182 p.

Loss M., Esteban M. (2008), Self-adjointness via Hardy-like inequalities, in Purice, Radu, Mathematical Results in Quantum Mechanics: Proceedings of the QMath10 Conference, Moieciu, Romania, 10-15 September 2007, Moeciu, World Scientific, 41-47 p.

Esteban M. (2007), A short review on computational issues arising in relativistic atomic and molecular physics, in Le Bris, Claude, High-dimensional partial differential equations in science and engineering, Providence, RI, American Mathematical Society, 194 p.

Esteban M., Séré E. (2006), Dirac-Fock models for atoms and molecules and related topics, in Zambrini, Jean-Claude, XIVth International Congress on Mathematical Physics: Lisbon 28 July - 2 August 2003, Lisbon, World Scientific, 21-28 p.

Esteban M., Séré É. (2002), A max-min principle for the ground state of the Dirac-Fock functional, in , Taxco, 135-141 p.

Séré E., Esteban M. (2002), A max-min principle for the ground state of the Dirac-Fock functional, in Weder, Ricardo, Mathematical results in quantum mechanics : a conference on QMATH-8, mathematical results in quantum mechanics, Universidad Nacional Autonoma de México, Taxco, México, December 10-14, 2001, Taxco, American Mathematical Society, 350 p.

Dolbeault J., Esteban M., Séré E. (2000), Variational Methods in Relativistic Quantum Mechanics: New Approach to the Computation of Dirac Eigenvalues, in Le Bris, Claude, Mathematical models and methods for ab initio quantum chemistry, Edimbourg, Springer, 246 p.

Communications sans actes

Dolbeault J., Esteban M., Loss M. (2018), Symmetry and symmetry breaking: rigidity and flows in elliptic PDEs, ICM- International congress of mathematics 2018, Rio de Janeiro

Esteban M. (2012), Une revue sur quelques inégalités fonctionnelles et les propriétés de symétrie pour leurs fonctions extrémales, Séminaire Laurent Schwartz — EDP et applications, Massy-Palaiseau, France

Prépublications / Cahiers de recherche

Bonheure D., Dolbeault J., Esteban M., Laptev A., Loss M. (2019), Symmetry results in two-dimensional inequalities for Aharonov-Bohm magnetic fields, Paris, Cahier de recherche CEREMADE, Université Paris-Dauphine, 17 p.

Bonheure D., Dolbeault J., Esteban M., Laptev A., Loss M. (2019), Inequalities involving Aharonov-Bohm magnetic potentials in dimensions 2 and 3, Paris, Cahier de recherche CEREMADE, Université Paris-Dauphine, 25 p.

Dolbeault J., Esteban M., Loss M. (2016), Symmetry of optimizers of the Caffarelli-Kohn-Nirenberg inequalities, Paris, Cahier de recherche CEREMADE, Université Paris-Dauphine, 9 p.

Retour à la liste